RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 4(340), Pages 153–154 (Mi umn429)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cohomology of nilmanifolds and Goncharova's theorem

D. V. Millionshchikov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm429

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:4, 758–759

Bibliographic databases:

MSC: Primary 53D35; Secondary 55S30
Accepted: 01.06.2001

Citation: D. V. Millionshchikov, “Cohomology of nilmanifolds and Goncharova's theorem”, Uspekhi Mat. Nauk, 56:4(340) (2001), 153–154; Russian Math. Surveys, 56:4 (2001), 758–759

Citation in format AMSBIB
\Bibitem{Mil01}
\by D.~V.~Millionshchikov
\paper Cohomology of nilmanifolds and Goncharova's theorem
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 4(340)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn429}
\crossref{https://doi.org/10.4213/rm429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861454}
\zmath{https://zbmath.org/?q=an:1028.57023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..758M}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 4
\pages 758--759
\crossref{https://doi.org/10.1070/RM2001v056n04ABEH000429}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172882900013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035646786}


Linking options:
  • http://mi.mathnet.ru/eng/umn429
  • https://doi.org/10.4213/rm429
  • http://mi.mathnet.ru/eng/umn/v56/i4/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Millionshchikov, “Cohomology of solvmanifolds with local coefficients and problems of the Morse–Novikov theory”, Russian Math. Surveys, 57:4 (2002), 813–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. D. V. Millionshchikov, “Cohomology of solvable lie algebras and solvmanifolds”, Math. Notes, 77:1 (2005), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. D. V. Millionshchikov, “Deformations of Filiform Lie Algebras and Symplectic Structures”, Proc. Steklov Inst. Math., 252 (2006), 182–204  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:239
    Full text:91
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019